Aa
A
A
Close
806984 tn?1285724432
about pliva 334
Hello I'm 22 yrs of age and I was recently diagnosed with (BV) Bacteria Vaginosis by my doctor. I've been taking the pliva 334 and Miconazole Nitrate Vaginal cream. I would like to know is there any symptoms for taking this medication cause i have been having extreme abdominal pain but i'm not sure if it from the medication cause im very late on my period. My last period was March 5th. So can someone please help for my concern> Thank You!!!!
Cancel
2 Answers
Page 1 of 1
207091 tn?1337713093
The pill that says Pliva 334 is metronidazole.  That's for the bv.  The miconazole is an antifungal for yeast.  Did you have a yeast infection too?

If you think you are pregnant, or there is a possibility, you need to get tested and call your doctor first thing to ask about taking these meds with pregnancy.

Cramping is a common side effect, but extreme pain isn't.  Follow up with your doctor first thing.

Aj
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
vii
If you're not taking the medication properly it could cause the upset stomach. Are you drinking alcohol? Another things is that u should always take the medication with food or milk. I'm taking the same exact medication and am not experiencing any symptoms beside darkened urine which is commom. Good luck!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
STDs / STIs Community Resources